# SDR AALA951406

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 2XN
- Condition: Defective
- Location: Nr 2 Ac Bus
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - FLT 0412 - EN ROUTE STT/JFK DURING CRUISE, AC BUS NR 2 OFF LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 AC BUS CIRCUIT BREAKER (DASH 2XN). SYSTEM GROUND CHECKED NORMAL OPERATION.
